Show simple item record

AuthorBendele, Oliverdc.contributor.author
AuthorRautenbach, Dieterdc.contributor.author
Date of accession2018-12-20T06:44:41Zdc.date.accessioned
Available in OPARU since2018-12-20T06:44:41Zdc.date.available
Date of first publication2017dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordChromatic numberdc.subject
KeywordCircular chromatic numberdc.subject
KeywordRainbow pathdc.subject
Dewey Decimal GroupDDC 330 / Economicsdc.subject.ddc
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleOptimal Colorings with Rainbow Pathsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Optimierung und Operations Researchuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1007/s00373-017-1808-1dc.identifier.doiExternal
Source - Title of sourceGraphs and Combinatoricssource.title
Source - Place of publicationSpringersource.publisher
Source - Volume33source.volume
Source - Issue4source.issue
Source - Year2017source.year
Source - From page729source.fromPage
Source - To page734source.toPage
Source - ISSN0911-0119source.identifier.issn
Source - eISSN1435-5914source.identifier.eissn
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000404229200010uulm.identifier.wos


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record